peripheral neuropathy in feet due to diabetes and possibly chemo
by Marie Botha
I have chronic pain in my feet and have also lost sensation in both feet. Can you help or is there any therapist in Knysna/George that can treat this condition?
I also lost sensation in right thumb after angiogram & stent. I lost power or and strength or muscle in the same arm. Is there exercise or something similar to improve this situation?Hello Marie,
It's time to become a healthnut. Well managed diabetes is not generally life threatening, but it can be a monster if you break the rules.
A daily walk, or swim if your feet won't manage it, is mandatory. And then a low glycemic diet is vital to keep your blood sugar down. Study the term "glycemic index" and follow it religiously.
If you're overweight, get it off; it'll kill your feet and contribute very negatively to your diabetes.
I'm afraid both chemo and diabetes are causes of peripheral neuropathy. But you may well also have one of the many conditions like plantar myofascitis that cause foot pain; that is very treatable. You simply have to ask around to find out if there is a chiro, physio, podiatrist who will work with your feet.
Lastly get into your greens, reds and yellows, and plenty of fruit, or that cancer will simply come back.
It's a good thing to do anyway; you'll feel much better, have less pain and more energy.
PS. De Nederlanders hebben een mooi spreekwoord. 'Wie niet horen wil, die moet maar voelen.' Begrijp je dat?
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Chiropractic help Questions (General).
you find this page useful? Then perhaps forward it to a suffering friend.
Better still, Tweet or Face Book it.
Enjoy this page? Then forward it to a friend. Here's how...
Would you prefer to share this page with others by linking to it?
- Click on the HTML link code below.
- Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment,
your Facebook account, or anywhere that someone would find this page valuable.